UNIGE document Scientific Article
previous document  unige:9712  next document
add to browser collection
Title

Numerical integrators based on modified differential equations

Authors
Chartier, Philippe
Published in Mathematics of Computation. 2007, vol. 76, no. 260, p. 1941-1953
Abstract Inspired by the theory of modified equations (backward error analysis), a new approach to high-order, structure-preserving numerical integrators for ordinary differential equations is developed. This approach is illustrated with the implicit midpoint rule applied to the full dynamics of the free rigid body. Special attention is paid to methods represented as B-series, for which explicit formulae for the modified differential equation are given. A new composition law on B-series, called substitution law, is presented.
Full text
Article (Published version) (268 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
CHARTIER, Philippe, HAIRER, Ernst, VILMART, Gilles. Numerical integrators based on modified differential equations. In: Mathematics of Computation, 2007, vol. 76, n° 260, p. 1941-1953. https://archive-ouverte.unige.ch/unige:9712

210 hits

0 download

Update

Deposited on : 2010-07-26

Export document
Format :
Citation style :